Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 52, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 15, 2010, 4:28 PM CDT for Kemper County, Lowndes County, Noxubee County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2010, 4:28 PM CDT (21:28 UTC)
- Expired
- Jun 15, 2010, 6:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kemper County, MS, Lowndes County, MS, Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3165 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
729
WGUS54 KJAN 152128
FFWJAN
MSC069-087-103-152330-
/O.NEW.KJAN.FF.W.0052.100615T2128Z-100615T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
6 MILES SOUTHEAST OF BENT OAK TO OAK GROVE...OR ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF COLUMBUS TO 9 MILES NORTH OF
MERIDIAN STATION. THE STORMS WERE NEARLY STATIONARY. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEERBROOK...BIGBEE VALLEY...PRAIRIE POINT...COOKSVILLE...
PAULETTE...ELECTRIC MILLS...PORTERVILLE AND TAMOLA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3258 8838 3258 8881 3297 8872 3329 8881
3329 8867 3343 8867 3345 8863 3346 8828
$$
COHEN1 follow-up statement
962
WGUS74 KJAN 152257
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT TUE JUN 15 2010
MSC069-087-103-152330-
/O.CON.KJAN.FF.W.0052.000000T0000Z-100615T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEMPER MS-LOWNDES MS-NOXUBEE MS-
557 PM CDT TUE JUN 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NOXUBEE...SOUTHERN LOWNDES AND KEMPER COUNTIES...
AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING HEAVY RAIN ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF BENT OAK TO OAK GROVE...OR ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF COLUMBUS TO 9 MILES NORTH OF
MERIDIAN STATION. THE STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST TWO HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MASHULAVILLE...MACON...DE KALB...CRAWFORD AND BROOKSVILLE
HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR...WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3258 8838 3258 8881 3297 8872 3329 8881
3329 8867 3343 8867 3345 8863 3346 8828
$$
COHENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:58 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 15, 3:58 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT TUE JUN 15 2010 .DISCUSSION...SHORT TERM(TONIGHT THROUGH THURSDAY) THE WELL-DEFINED UPPER(200-300MB) LOW SPINNING OVER KMCB MOVING NEWD WITH SCTD/NMRS SHRA/TSRA OVER MUCH OF THE CWFA E OF THE NATCHEZ TRACE PARKWAY. EXPECT ASCENT TO CONTINUE WITH CELL MERGERS INCREASING OVER SERN MS THROUGH SUNSET AND WILL MAINTAIN HIGHEST EVENING POPS IN ERN MS. RISK FOR WET MICROBURSTS HAS PANNED OUT QUITE WELL WITH ONE OF THE BIGGEST ONES ACROSS THE FLOWOOD AREA OF ERN JACKSON METRO AREA BETWEEN 1 AND 2 PM CDT. THE UPPER LOW SHOULD PASS JUST NEAR THE COLLINS TO MAGEE AREAS THIS EVENING AND HEAD THRU NEWTON LATER TONIGHT LEAVING A WEAK SHEAR AXIS IN IT/S WAKE ROUGHLY ACROSS THE SERN HALF OF MS. ONCE THE SHRA/TSRA DIMINISH LATER THIS EVENING...WE MAY SEE SOME PATCHY FOG AT LOCATIONS WHERE RAINFALL WAS HEAVIEST IN LOW LYING AREAS NEAR CREEKS/STREAMS AND HAVE ADDED THIS TO LATEST ADJUSTED GRIDS. EXPECT CLEARING SKIES OTHERWISE LATE TONIGHT AND EARLY WEDNESDAY BEFORE DAYTIME INSTABILITY ON WEDNESDAY REIGNITES THE CONVECTION ONCE AGAIN. SCATTERED TO NUMEROUS SHRA AND TSRA WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING WILL BE CAPABLE OF PRODUCING 50-60MPH WINDS AND VERY HEAVY RAINFALL AND HAVE MAINTAINED MENTION IN HWOJAN. AMPLE MOISTURE WITH PWATS 2+ INCHES WILL RESULT IN A FEW GULLY WASHERS/FROG STRANGLERS WITH SLOW STORM MOTIONS. HIGH TEMPS ON WEDNESDAY SHOULD BE SLIGHTLY LOWER/SHORTER IN DURATION...A BRIEF WINDOW OF SUNSHINE WILL BE ALL WE NEED TO HIT THE MAV MOS NUMBERS SO DID NOT STRAY TOO MUCH. BY WEDNESDAY NIGHT...LOW LEVEL AND 850MB ANTICYCLONIC FLOW BEGIN REDEVELOPING ALONG THE COAST AND SPREAD NWD. SOMEWHAT WEAKER MID LEVEL LAPSE RATES IN THE WAKE OF THE DEPARTING UPPER LOW SHOULD ALLOW EVENING STORMS TO TAPER OFF MORE QUICKLY AS WELL. OVERNIGHT LOWS WILL GENERALLY HOLD IN THE LOWER TO MIDDLE 70S./40/ PREVIOUS DISCUSSION OF LONG TERM...UPPER RIDGING AMPLIFIES SOMEWHAT THU AND REMAINS POSITIONED OVER THE AREA THROUGH SATURDAY. MODEL DISCREPANCIES CONTINUE REGARDING THE STRENGTH OF HIGH PRESSURE OVER THE REGION. THE GFS SHOWS A SERIES OF WAVES THAT TRACK OVER THE RIDGE THROUGH SATURDAY...RESULTING IN PERIODS OF LIFT THAT MAINTAIN SCATTERED AFTERNOON AND EVENING CONVECTION IN THE FORECAST AREA THROUGH THE LONG TERM WHILE THE EURO IS SHOWING STRONGER RIDGING THAT ALLOWS LITTLE OR NO WAVE ACTIVITY THIS FAR SOUTH. SUNDAY INTO MONDAY GFS/EURO SOLUTIONS MORE IN LINE...BOTH REFLECTING A WWD SHIFT OF THE UPPER RIDGE CENTER WITH BOTH AGREEING THAT SHORTWAVE ACTIVITY WILL PUSH THROUGH THE RIDGE INTO THE FORECAST AREA. WOULD EXPECT AT LEAST ISOLATED DAYTIME AND EVENING CONVECTION IF THE RIDGE WERE TO HOLD STRONG CONSIDERING HIGHER PRECIPITABLE WATER VALUES THAT PERSIST AND HEALTHY CAPE VALUES. GFS POPS WITH ISOLATED/SCATTERED CONVECTION... ESPECIALLY OVER SRN AND ERN ZONES...LOOK REASONABLE AND WILL BE GENERALLY FOLLOWED THROUGH MONDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD AS THE EFFECTS OF HIGH PRESSURE REMAIN OVER THE REGION. FOLLOWED MEX MOS FOR AFTERNOON HIGHS IN LOW TO MID 90S THROUGH MONDAY. FOR OVERNIGHT LOWS...HAVE FAVORED HIGHER ENSEMBLE MOS SOLUTIONS GENERALLY IN THE MID 70S. MEX MOS LOWS CONTINUE TO LOOK TO COOL./03/ && .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH AROUND 16/0200 UTC...WITH THE GREATEST COVERAGE OF THIS ACTIVITY ACROSS SOUTHERN AND EASTERN MS. ALSO...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 40 AND 50 KT ALONG WITH HEAVY RAINFALL. THE SHOWERS AND STORMS WILL ALSO RESULT IN LOCAL IFR CEILINGS/ VISIBILITIES. OUTSIDE OF SHOWERS AND STORMS...GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH WEDNESDAY...ALONG WITH SCATTERED CUMULUS CLOUDS WITH BASES AROUND 4 KFT THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON. HOWEVER...PATCHY FOG ASSOCIATED WITH MVFR VISIBILITIES WILL BE POSSIBLE ACROSS SOUTHERN AND EASTERN MS BETWEEN 16/0900 UTC AND 16/1300 UTC. /COHEN/ .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 93 73 95 / 30 55 22 32 MERIDIAN 72 92 72 93 / 43 62 31 35 VICKSBURG 73 94 72 96 / 22 44 15 17 HATTIESBURG 74 93 74 95 / 41 62 29 44 NATCHEZ 73 93 72 94 / 11 47 15 17 GREENVILLE 75 95 73 95 / 27 45 15 16 GREENWOOD 74 94 72 94 / 36 52 22 21 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 15, 2:49 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT TUE JUN 15 2010 MSZ018-019-025>066-072>074-162000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 249 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... PARTICULARLY EAST OF THE MISSISSIPPI RIVER. THE STRONGEST STORMS COULD CONTAIN WIND GUSTS TO 60 MPH. THE MOST LIKELY TIME FOR STRONG TO SEVERE STORMS WILL BE THROUGH 7 PM THIS EVENING AND AGAIN BETWEEN 2 PM AND 7 PM WEDNESDAY. THE STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AND POSSIBLY LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-162000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- 249 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... BUT MAINLY EAST OF THE MISSISSIPPI RIVER. THE STRONGEST STORMS COULD CONTAIN WIND GUSTS TO 50 MPH. THE MOST LIKELY TIME FOR STRONGER STORMS WILL BE THROUGH 7 PM THIS EVENING AND AGAIN BETWEEN 2 PM AND 7 PM WEDNESDAY. THE STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AND POSSIBLY LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Local storm report, Jun 15, 4:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 SW SUMRALL 31.40N 89.57W
06/15/2010 LAMAR MS EMERGENCY MNGR
TREES DOWN ALONG ROCKY BRANCH RD
&&
BMKLocal storm report, Jun 15, 4:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 4 SW SUMRALL 31.38N 89.59W
06/15/2010 LAMAR MS EMERGENCY MNGR
TREES DOWN ALONG HWY 44
&&
BMKLocal storm report, Jun 15, 4:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG COLLINS 31.64N 89.56W
06/15/2010 COVINGTON MS EMERGENCY MNGR
TREES AND POWERLINES DOWN ON A NUMBER OF STREETS AND
ROADS IN COLLINS
0305 PM TSTM WND DMG 5 NE FOREST 32.41N 89.41W
06/15/2010 SCOTT MS LAW ENFORCEMENT
TREES DOWN ON LANGS MILL ROAD
0330 PM TSTM WND DMG 4 SW SUMRALL 31.38N 89.59W
06/15/2010 LAMAR MS EMERGENCY MNGR
TREES DOWN ALONG HWY 44
&&
ACOHENSpecial weather statement, Jun 15, 4:16 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 416 PM CDT TUE JUN 15 2010 MSZ058-152145- CLARKE MS- 416 PM CDT TUE JUN 15 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER STONEWALL AT 417 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
Local storm report, Jun 15, 4:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG DE KALB 32.77N 88.66W
06/15/2010 KEMPER MS LAW ENFORCEMENT
SCATTERED TREES DOWN IN SEVERAL PARTS OF THE COUNTY
&&
ACOHENLocal storm report, Jun 15, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 4 E GLUCKSTADT 32.52N 90.03W
06/15/2010 MADISON MS TRAINED SPOTTER
MULTIPLE SMALL TREES AND LARGE TREE LIMBS WERE BLOWN DOWN
IN THE DEERFIELD AND HARVEY CROSSING AREAS. FENCES WERE
ALSO BLOWN OVER IN THE VICINITY.
0125 PM FLASH FLOOD JACKSON 32.32N 90.21W
06/15/2010 HINDS MS EMERGENCY MNGR
FLOODING OF FORTIFICATION STREET NEAR I-55
0145 PM TSTM WND GST FLOWOOD 32.32N 90.11W
06/15/2010 E55.00 MPH RANKIN MS NWS EMPLOYEE
SEVERAL REPORTS OF WIND GUSTS OF 50 TO 60 MPH AND HAIL UP
TO THE SIZE OF NICKELS FROM VARIOUS SOURCES
0145 PM TSTM WND DMG FLOWOOD 32.32N 90.11W
06/15/2010 RANKIN MS NWS EMPLOYEE
TREES AND POWERLINES IN LAUREL WOOD SUBDIVISION
0145 PM TSTM WND DMG 2 S CAMDEN 32.75N 89.84W
06/15/2010 MADISON MS UTILITY COMPANY
POWERLINES DOWN
0146 PM TSTM WND DMG FLOWOOD 32.32N 90.11W
06/15/2010 RANKIN MS LAW ENFORCEMENT
NUMEROUS REPORTS OF LIMBS DOWN ACROSS THE CITY OF
FLOWOOD. AT LEAST TWO TRANSFORMERS STRUCK BY LIGHTNING
CAUSING POWER AND TRAFFIC LIGHT OUTAGES.
0150 PM FLASH FLOOD FLOWOOD 32.32N 90.11W
06/15/2010 RANKIN MS NWS EMPLOYEE
WATER COVERING THE INTERSECTION OF AIRPORT ROAD AND
FLOWOOD DRIVE
0155 PM TSTM WND DMG 3 E FARMHAVEN 32.65N 89.76W
06/15/2010 MADISON MS UTILITY COMPANY
POWERLINES DOWN BETWEEN FARMHAVEN AND OFAHOMA
0205 PM HAIL 5 WSW CARTHAGE 32.72N 89.61W
06/15/2010 E0.25 INCH LEAKE MS EMERGENCY MNGR
REPORTED AT INTERSECTION OF HWY 25 AND HWY 16
0210 PM TSTM WND GST BROOKLYN 31.06N 89.19W
06/15/2010 E45.00 MPH FORREST MS EMERGENCY MNGR
TREE DOWN ON A TRAILER
0233 PM HAIL 8 E LUMBERTON 31.00N 89.32W
06/15/2010 E0.50 INCH FORREST MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN CARNES, MS
0240 PM TSTM WND DMG 8 NE CARTHAGE 32.83N 89.44W
06/15/2010 LEAKE MS TRAINED SPOTTER
DAMAGE TO A SHED ROOF, 3 TO 4 LARGE LIMBS DOWN, PEA SIZE
HAIL ON REFORMATION RD
0240 PM HAIL 8 NE CARTHAGE 32.83N 89.44W
06/15/2010 E0.25 INCH LEAKE MS TRAINED SPOTTER
REPORTED ON REFORMATION RD
0255 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
06/15/2010 FORREST MS EMERGENCY MNGR
NUMBER OF REPORTS OF TREES DOWN ACROSS FORREST COUNTY
0255 PM TSTM WND DMG 3 NE MIZE 31.90N 89.52W
06/15/2010 SMITH MS EMERGENCY MNGR
SHED BLOWN DOWN, PUBLIC REPORTED GOLF BALL HAIL ON SMITH
COUNTY RD 35-5
0255 PM TSTM WND DMG 5 S RALEIGH 31.96N 89.52W
06/15/2010 SMITH MS LAW ENFORCEMENT
TREES DOWN ACROSS HWY 37 NEAR THE LIBERTY COMMUNITY
0255 PM HAIL 3 NE MIZE 31.90N 89.52W
06/15/2010 E1.75 INCH SMITH MS PUBLIC
REPORTED ON SMITH COUNTY RD 35-5
0300 PM TSTM WND DMG COLLINS 31.64N 89.56W
06/15/2010 COVINGTON MS EMERGENCY MNGR
TREES AND POWERLINES DOWN ON A NUMBER OF STREETS AND
ROADS IN COLLINS
0305 PM TSTM WND DMG 5 NE FOREST 32.41N 89.41W
06/15/2010 SCOTT MS LAW ENFORCEMENT
TREES DOWN ON LANGS MILL ROAD
0307 PM TSTM WND DMG 6 WSW WEST HATTIESBURG 31.29N 89.47W
06/15/2010 LAMAR MS EMERGENCY MNGR
TREES DOWN ALONG OLD HWY 24
0307 PM HAIL 6 WSW WEST HATTIESBURG 31.29N 89.47W
06/15/2010 E0.25 INCH LAMAR MS EMERGENCY MNGR
REPORTED ALONG OLD HIGHWAY 24
0330 PM TSTM WND DMG 2 SW SUMRALL 31.40N 89.57W
06/15/2010 LAMAR MS EMERGENCY MNGR
TREES DOWN ALONG ROCKY BRANCH RD
0330 PM TSTM WND DMG 4 SW SUMRALL 31.38N 89.59W
06/15/2010 LAMAR MS EMERGENCY MNGR
TREES DOWN ALONG HWY 44
0415 PM TSTM WND DMG DE KALB 32.77N 88.66W
06/15/2010 KEMPER MS LAW ENFORCEMENT
SCATTERED TREES DOWN IN SEVERAL PARTS OF THE COUNTY
&&
ACOHENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 49 min |
| Jun 15, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 61 min |
| Jun 15, 1:30 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Jun 15, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 58 min |
| Jun 15, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 50 min |
| Jun 15, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 60 min |
| Jun 15, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 53 min |
| Jun 15, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 57 min |
| Jun 15, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 66 min |
| Jun 15, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| Jun 15, 2:56 PM CDT | Flash Flood Warning | JAN | Lamar | 2 hr |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 51 min |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 51 min |
| Jun 15, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 44 min |
| Jun 15, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:37 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes | 113 min |
| Jun 15, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 62 min |
| Jun 15, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 42 min |
| Jun 15, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 63 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 47 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 60 min |
| Jun 15, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 23 min |
| Jun 15, 4:25 PM CDT | Flash Flood Warning | JAN | Franklin, Jefferson, Lincoln | 2 hr |
| Jun 15, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 52 min |
| Jun 15, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Kemper, Lauderdale | 32 min |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 15, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 33 min |
| Jun 15, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Jun 15, 6:11 PM CDT | Flash Flood Warning | JAN | Warren | 106 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.